# SDR DHL2003365012

- Difficulty date: August 5, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DOWN AND LOCK LIGHT ON S/O PANEL DID NOT ILLUMINATE WHEN GEAR EXTENDED.  ABNORMAL PROCEDURE COMPLETED.  WHEN BELOW 500 FT AGL GPWS "TOO LOW", GEAR WARNING SOUNDED.  CLEAN PROXIMITY SENSORS AT NOSE GEAR AND FOUND GREASE ON SENSORS.  PERFORMED BITE TEST IAW AMM 32-30-00 NPF.  VERIFIED GPWS BOX SECURED.  TEST NORMAL PER AMM 34-48-00.
